CureZone   Log On   Join
On Candida diet, experiencing extremely dry skin. Help!
 
  Views: 3,686
Published: 6 years ago
 

On Candida diet, experiencing extremely dry skin. Help!


Hi, I'm new to the forum. I have been on the candida diet for 5 days and am experiencing very flaky skin on my legs.I have always had dry skin,but not this bad. I am drinking lots of water. I am currently using a Colon Cleanse (going to the restroom twice daily) and just started taking acv. I am 28 and have suffered for close to 20 yrs with many of the candida symptoms. The worst being stomach pain (doctors always said everything seems fine),fatigue, and bad breath. I'm also lactose intolerant. Anyway,I want to know if me getting drier skin from this diet is normal or should I worry? I am very thin too. Have been sticking to the diet to the tee, but also don't want to lose weight. Any help is appreciated.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.641 sec, (1)